×

Noncommutative localizations and applications. (English) Zbl 0173.03305


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Auslander, M.; Goldman, O., The Brauer group of a commutative ring, Trans. Am. Math. Soc., 97, 367-409 (1960) · Zbl 0100.26304
[2] Auslander, M.; Goldman, O., Maximal orders, Trans. Am. Math. Soc., 97, 1-24 (1960) · Zbl 0117.02506
[3] Bass, H.; Bass, H.
[4] Bass, H., Finitistic dimension and a homological generalization of semi-primary ring, Trans. Am. Math. Soc., 95, 466-488 (1960) · Zbl 0094.02201
[5] Bourbaki, N., Algèbre, (Actualités Scientifiques et Industrielles #1261 (1958), Hermann: Hermann Paris), Chapter 8 · Zbl 0455.18010
[6] Bourbaki, N., Algèbre Commutative, (Actualités Scientifiques et Industrielles #1290 (1962), Hermann: Hermann Paris), Chapters 1 and 2 · Zbl 0141.03501
[7] Brumer, A., Hereditary Orders, (Doctoral dissertation (1964), Princeton University) · Zbl 0113.26002
[8] Cartan, H.; Eilenberg, S., Homological Algebra (1956), Princeton, University Press: Princeton, University Press Princeton, New Jersey · Zbl 0075.24305
[9] Eilenberg, S., Homological dimension and syzygies, Ann. Math., 64, 328-336 (1956) · Zbl 0073.26003
[10] Eilenberg, S.; Moore, J. C., Foundations of relative homological algebra, Mem. Am. Math. Soc. No. 55 (1965) · Zbl 0129.01101
[11] Eilenberg, S.; Nakayama, T., On the dimension of modules and algebras. II, Nagoya J. Math., 9, 1-16 (1955) · Zbl 0068.26503
[12] Gabriel, P., Des catégories Abéliennes, Bull. Soc. Math. France, 90, 323-448 (1962) · Zbl 0201.35602
[13] Goldman, O., On a special class of Dedekind domains, Topology, 3, Suppl. 1, 113-118 (1964) · Zbl 0135.08005
[14] Harada, M., Hereditary orders, Trans. Am. Math. Soc., 107, 273-290 (1963) · Zbl 0113.26001
[15] Harada, M., Structure of hereditary orders over local rings, J. Polytech., Osaka Univ., 14, 1-22 (1963) · Zbl 0152.02003
[16] Jacobson, N., Structure of Rings, (American Mathematical Society Colloquium Publications No. 37 (1956)), Providence, Rhode Island
[17] Lesieur, L.; Croisot, R., Algèbre Nocthérienne non-Commutative, (Mémorial des Sciences Mathématiques No. 154 (1963), Gauthier-Villars: Gauthier-Villars Paris) · Zbl 0115.02903
[18] Matlis, E., Injective modules over Noetherian rings, Pacific J. Math., 8, 511-528 (1958) · Zbl 0084.26601
[19] Richman, F., Generalized quotient rings, (Proc. Am. Math. Soc., 16 (1965)), 794-799 · Zbl 0145.27406
[20] Rosenberg, A.; Zelinsky, D., Finiteness of the injective hull, Math. Z., 70, 372-380 (1959) · Zbl 0084.26505
[21] Serre, J. P., Sur la dimension homologique des anneaux et des modules noethériennes, (Proc. Intern. Symp. Algebraic Number Theory (1955), Nikko: Nikko Tokyo), 175-190
[22] Silver, L.Illinois J. Math.; Silver, L.Illinois J. Math.
[23] Walker, C. L. and Walker, E. A.; Walker, C. L. and Walker, E. A.
[24] Zariski, O.; Samuel, P., (Commutative Algebra, Vol. II (1960), Van Nostrand: Van Nostrand Princeton, New Jersey) · Zbl 0112.02902
[25] Harada, M., Note on the global dimension of modules and algebras, J. Polytech. Osaka Univ., 7, 17-27 (1956) · Zbl 0079.26702
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.